MathSciNet Relay Station
MathSciNet bibliographic data
MR2193621 (2006k:82002) 82-02 (05C80 37N20 68U35 82B99 92B05)
Boccaletti, S.; Latora, V.; Moreno, Y.; Chavez, M.; Hwang, D.-U. Complex networks: structure and dynamics. Phys. Rep. 424 (2006), no. 4-5, 175–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement